# SDR DJFA20130912001

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 10,124 hours, 8,343 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Unsecure
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW REPORTED STIFF BRAKES FOLLOWED BY INTERMITTENT ANTI-SKID OPERATION.  MX FOUND THE WHEEL SPEED TRANSDUCER NOT ENGAGED WITH THE WHEEL HUB CAP ASSY.  MX CORRECTED THE CONDITION.
